# SDR AALA202404299488

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 64,525 hours, 26,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY DOOR GUST LOCK STUCK. ADJUSTMENT MADE TO GUST LOCK ON MAIN ENTRY DOOR. OPERTIONAL CHECK GOOD. PER AMM 52-10-00.
